# SDR SIMA20160115003

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,133 hours, 35,976 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14528426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LT PYLON LOWER FWD ENG MOUNT SUPPORT YOKE CRACKED.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R LT PYLON LOWER FWD ENG MOUNT SUPPORT YOKE IAW EO EM-54MR-386.
